Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 38, NWS New Orleans, LA

April 17, 2011East Baton Rouge Parish, Pointe Coupee Parish, West Feliciana Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Apr 17, 2011, 9:09 PM CDT for East Baton Rouge Parish, Pointe Coupee Parish, West Feliciana Parish, Louisiana. It took effect at Apr 25, 2011, 10:45 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 9:09 PM CDT (02:09 UTC)
In effect from
Apr 25, 2011, 10:45 AM CDT
Expired
Apr 19, 2011, 1:12 PM CDT
In force
Issued by
NWS New Orleans, LA
Flood severity
Minor

Counties East Baton Rouge Parish, LA, Pointe Coupee Parish, LA, West Feliciana Parish, LA

The river

Written for the forecast point Mississippi River at Red River Landing (RRLL1).

Action stage
40 ft
Minor stage
48 ft
Moderate stage
55 ft
Major stage
64 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WGUS44 KLIX 180209
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
909 PM CDT SUN APR 17 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-182009-
/O.NEW.KLIX.FL.W.0038.110425T0445Z-000000T0000Z/
/RRLL1.1.ER.110425T0445Z.110503T1200Z.000000T0000Z.NO/
909 PM CDT SUN APR 17 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* FROM SUNDAY APRIL 24TH UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 8:00 PM SUNDAY APRIL 17TH THE STAGE WAS 45.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY
  EVENING APRIL 24TH AND CONTINUE TO RISE TO NEAR 52.0 FEET BY TUESDAY MORNING
  MAY 3RD. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$
4 follow-up statements
904 
WGUS84 KLIX 181639
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1139 AM CDT MON APR 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...
  POINTE COUPEE AND WEST FELICIANA PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-191039-
/O.EXT.KLIX.FL.W.0038.110425T1545Z-000000T0000Z/
/RRLL1.1.ER.110425T1545Z.110503T1200Z.000000T0000Z.NO/
1139 AM CDT MON APR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* FROM MONDAY APRIL 25 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 45.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 52.0 FEET BY TUESDAY MORNING MAY 3RD. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$
658 
WGUS84 KLIX 190215
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
915 PM CDT MON APR 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-192015-
/O.CON.KLIX.FL.W.0038.110425T1545Z-000000T0000Z/
/RRLL1.1.ER.110425T1545Z.110503T1200Z.000000T0000Z.NO/
915 PM CDT MON APR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* FROM MONDAY APRIL 25 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 45.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY MONDAY
  MORNING APRIL 25TH THEN CONTINUE TO RISE TO NEAR 52.0 FEET BY TUESDAY 
  MAY 3RD. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$
182 
WGUS84 KLIX 191648
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1148 AM CDT TUE APR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-201048-
/O.CON.KLIX.FL.W.0038.110425T1545Z-000000T0000Z/
/RRLL1.1.ER.110425T1545Z.110503T1200Z.000000T0000Z.NO/
1148 AM CDT TUE APR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 45.2 FEET. 
* MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE ON 
  THURSDAY APRIL 28TH AND CONTINUE RISING TO NEAR 52.0 FEET BY MAY 12.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

98/SO
265 
WGUS84 KLIX 191812
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
112 PM CDT TUE APR 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-191842-
/O.CAN.KLIX.FL.W.0038.000000T0000Z-110419T1812Z/
/RRLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
112 PM CDT TUE APR 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* AT 12:00 PM TUESDAY THE STAGE WAS 45.1 FEET. 
* THE FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS STILL EXPECTED TO GO INTO FLOOD STAGE BUT THE
  ABOVE FLOOD STAGE DATE HAS BEEN PUSHED BACK TO APRIL 28TH. IN THE EVENT 
  THAT THE CURRENT FORECAST HOLDS...THE RIVER FLOOD WARNING WILL BE REISSUED
  LATER IN THE WEEK.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 17, 3:37 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Apr 17, 3:37 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT SUN APR 17 2011

.SYNOPSIS...
HIGH PRESSURE IS CENTERED OVER COASTAL ALABAMA WITH THE RIDGE AXIS
EXTENDING EAST/WEST ACROSS THE GULF COAST. SURFACE LOW PRESSURE IS
DEVELOPING OVER EASTERN COLORADO. TEMPS GENERALLY RUNNING IN THE
MID 70S WITH DEWPOINTS IN THE 40S UNDER CLEAR SKIES.

&&

.DISCUSSION...
HIGH PRESSURE WILL CONTINUE TO SLIDE EASTWARD OVER THE NEXT FEW
DAYS. AS WINDS BECOME MORE SOUTHEASTERLY...WARM AND MOIST AIR WILL
RETURN TO THE AREA. EXPECT TEMPERATURES TO RISE ABOVE NORMAL
TOMORROW AFTERNOON UNDER PARTLY CLOUDY SKIES.

MODEL GUIDANCE IS IN GOOD AGREEMENT INDICATING THAT A COLD FRONT
WILL STALL WELL NORTH OF THE AREA ON WEDNESDAY. OUTFLOW FROM
STRONG THUNDERSTORMS ALONG THE FRONT IS EXPECTED TO CONTINUE A
SURGE SOUTHWARD...AND MAY RESULT IN SOME SCATTERED THUNDERSTORMS
ACROSS THE NORTHERN PORTIONS OF THE LOCAL FORECAST AREA. ORGANIZED
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

THE FRONT WILL LIFT NORTHWARD AGAIN ON THURSDAY...KEEPING THE
NORTHERN GULF COAST AREA DEEPLY ENTRENCHED IN SOUTHERLY FLOW.
EXPECT TEMPERATURES TO PERSIST ABOVE NORMAL WITH INCREASING
HUMIDITY THROUGHOUT THE WEEK.

PREVIOUS MODEL RUNS HAD BEEN INDICATING A FRONTAL PASSAGE THROUGH
THE NORTHERN GULF COAST LATE IN THE WEEK/EARLY IN THE WEEKEND. ALL
GUIDANCE IS NOW SUGGESTING THAT THIS FRONT WILL ALSO STALL WELL
NORTH OF THE AREA. HAVE GENERALLY BUMPED TEMPERATURES UP A FEW
DEGREES IN THE FAR EXTENDED AND DROPPED POPS BY ABOUT 10 PERCENT
IN DEFERENCE TO THIS NEW SOLUTION. IF THIS TREND CONTINUES...POPS
MAY DROP FURTHER AND TEMPS MAY NEED TO BE BUMPED UP A FEW MORE
DEGREES.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT EACH OF THE TAF SITES THROUGH THE
EVENING AND EARLY OVERNIGHT HOURS. LOW LEVEL MOISTURE WILL BE ON THE
INCREASE TONIGHT AS RETURN FLOW COMMENCES. AS A RESULT...MVFR
CEILINGS ARE FORECAST TO DEVELOP TOWARD DAYBREAK AND PERSIST INTO
THE MORNING HOURS. SOME LIGHT FOG WILL ALSO BE POSSIBLE AT SOME
LOCATIONS AROUND SUNRISE.

&&

.MARINE...
WINDS HAVE GENERALLY COME AROUND TO THE SOUTHEAST AND ONSHORE FLOW
WILL PERSIST THROUGH THE REMAINDER OF THE FORECAST PERIOD. WINDS
AND SEAS WILL GENERALLY REMAIN LIGHT/LOW THROUGH MOST OF THE WEEK.
HOWEVER...A COUPLE OF SURFACE LOWS ARE FORECAST TO MOVE ACROSS
THE COUNTRY THROUGH THE WEEK. AS THEY MOVE EASTWARD...THE PRESSURE
GRADIENT BETWEEN THESE LOWS AND THE HIGH OVER FLORIDA AND THE
WESTERN ATLANTIC WILL CYCLICALLY TIGHTEN AND RELAX. HEADLINES MAY
BE NECESSARY FOR A BRIEF PERIOD TUESDAY NIGHT/WEDNESDAY AS ONE
SYSTEM MOVES THROUGH THE MIDDLE MISSISSIPPI VALLEY. ANOTHER PERIOD
OF ELEVATED WINDS/SEAS WILL BE POSSIBLE TOWARD THE END OF THE WEEK
AS A SECOND SYSTEM MOVES THROUGH THE CENTRAL CONUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  55  82  68  85 /   0  10  10  10
BTR  58  84  70  87 /   0  10  10  10
ASD  56  82  70  84 /   0  10  10  10
MSY  63  82  71  85 /   0  10  10  10
GPT  57  78  71  80 /   0  10  10  10
PQL  53  80  68  82 /   0  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION...11
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Apr 17, 7:53 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
753 PM CDT SUN APR 17 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-190100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
753 PM CDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT...AND AGAIN ON SATURDAY. OTHERWISE...NO WEATHER HAZARDS ARE
EXPECTED DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

32

Nearby

River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.